Google Scholar: citas
Addendum to "Rings whose modules have maximal submodules"
Faith, Carl

Fecha: 1998
Resumen: A ring R is right max if every nonzero right R-module has a maximal submodule. In [F1] the author stated several open problems regarding right max rings. Let E be the minimal injective cogenerator of mod-R, and let ¤ = End(ER) be its endomorphism ring. (1) If ¤ is right max, is R? (2) If R is right max, is ¤? Recently, Xue [X] answered (1) in the a±rmative, and (2) in the negative. He also appended several typos in [F1], which we list here for the convenience of the readers of Publicacions Matemµatiques.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: Article ; recerca ; Versió publicada
Publicado en: Publicacions matemàtiques, V. 42 n. 1 (1998) p. 265-266, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_42198_14

2 p, 70.7 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2006-12-18, última modificación el 2022-02-20

   Favorit i Compartir